Senior Health Home > Drug Interactions With Tobramycin and Dexamethasone

Tobramycin and dexamethasone (Tobradex®) is a prescription eye medication that contains both an antibiotic (to prevent or treat infections) and a steroid (to reduce inflammation). Tobramycin and dexamethasone appears to be unlikely to interact with other medications.
 
Although it is unknown exactly how much of the medication is absorbed from the eye into the rest of the body (where drug interactions are likely to occur), it is currently thought that too little of tobramycin and dexamethasone is absorbed to cause significant drug interactions in most situations.
 
It is possible that there are currently unknown drug interactions with tobramycin and dexamethasone that may be discovered at a later date. Therefore, make sure to check with your healthcare provider about any possible interactions that may apply to your particular situation.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.